# SDR SWAA2019121739709

- Difficulty date: November 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE SUPPORT CRACKED AT BS. 500D, STR. 28R.         / R&R ANGLE SUPPORT IAW SRM AND DWG.
